# SDR DALA14029490190

- Difficulty date: May 5, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,492 hours, 11,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955 REAR SPAR BULKHEAD FITTING ARE ONE EACH FASTENER WAS FOUND CRACKED AT FAIL-SAFE STRAP LAYER MOVING FORWARD 3/16" IN LENGHT.  REPLACED TEE FITTING IAW ERA 524401-14AD.
